# SDR ASOA20121117124V

- Difficulty date: November 17, 2012
- Submitted: November 18, 2012
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 28,534 hours, 15,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK , RT OMEGA BEAM AT FRAME 23 IS CORRODED AT NUTPLATE.  MX FABRICATED AND INSTALLED REPAIR DOUBLER AT RT OMEGA BEAM AT FRAME 23 AT NUTPLATE IAW EC5320-01443, REV C.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
